# SDR COMA9810259

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3150 · Central Warning
- Part: Unit
- Condition: Failed
- Location: Aural Warning
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AURAL WARNING UNIT FAILED.  RESET AURAL WARNING UNIT, SYSTEM OPERATION NORMAL.
